# SDR HEEA076411

- Difficulty date: October 3, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- Aircraft time: 3,683 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Part number: 407070620157
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT REAR DOOR PANEL HAS NUMEROUS CRACKS. SCRAPPED AND REPLACED WITH SERVICEABLE PANEL.
